# SDR 98FDEA00540

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 312-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-03-1/2) IN NUMEROUS AREAS OF MID NOSE CHORD HORIZ FLANGE BS 312 TO 351, LBL 15, WL 169.  *S/D*  REMOVED AND REPLACED NOSE CHORD BS 294 TO 351, WL 169, LBL 16 IAW DRW 65-18415 AND FEDEX SRM 51-30-2.
